# SDR 2008UALA05531

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 34,730 hours, 13,297 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL 2R HAS CORROSION (MARKED).  DOOR SILL 2R HAS CORROSION (MARKED).  MAJOR REPAIR ACCOMPLISHED.  REMOVED DOOR SILL. PICKED UP HOLES IN NEW SILL PAN.  STARTED INSTALLING HI-LOKS THRU EXTERNAL SKIN COMMON TO DOOR 2R SILL BEAM ONLY.  CONTINUED INSTALLING FASTENERS THRU FWD SPLICES ONLY.  COMPLETED FASTENER INSTALLATION.  INSPECTED DOOR 2R SILL PLATE INSTALLATION FOR SECURITY AND FOUND SECURE.
